# SDR 08FDEA04183

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1540 LBL 45 FLANGE CRACKED. REMOVED SEAT TRACK PER SRM 51-40-02. RECEIVED NEW SEAT TRACK PER MAE TRAVELER T8/759349. LOCATED AND DRILLED PER SRM 51-40-05, TREATED AND PRIMED PER SRM 54-20-01 ,PAINTED PER SRM 51-21-00-7, AND INSTALLED PER SRM 51-40-02.
